# SDR UALA2013041702624

- Difficulty date: April 17, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 50,054 hours, 12,678 cycles
- Engine: Pwa PW4056
- System (JASC): 4960 · APU Controls
- Part: Control Unit
- Part number: 211734220
- Part serial: 117A0356
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUTDOWN.  RAPID EGT RISE 775-790, THEN AUTO SHUTDOWN AFTER RPM STABILIZED AT 22.  REPLACED APU CONTROL UNIT AS PER AMM.  APU STARTS AND OPERATES NORMALLY.
